Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 28, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Oct 12, 2018, 10:24 AM CDT for Marinette County, Wisconsin; Menominee County, Michigan. It took effect at Oct 12, 2018, 10:30 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2018, 10:24 AM CDT (15:24 UTC)
- In effect from
- Oct 12, 2018, 10:30 AM CDT
- Expired
- Oct 15, 2018, 7:30 PM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Menominee County, MI, Marinette County, WI
The radar
The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River near McAllister (MCAW3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
628
WGUS43 KGRB 121524
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1024 AM CDT Fri Oct 12 2018
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC075-MIC109-130624-
/O.NEW.KGRB.FL.W.0028.181012T1530Z-181016T1500Z/
/MCAW3.1.ER.181012T1530Z.181014T0000Z.181015T2100Z.NO/
1024 AM CDT Fri Oct 12 2018
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Menominee River near McAllister.
* At 8:15 AM Friday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 16.0 feet by tomorrow evening. The river will fall
below flood stage by Monday afternoon.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$7 follow-up statements
602
WGUS83 KGRB 130121
FLSGRB
Flood Statement
National Weather Service Green Bay WI
821 PM CDT Fri Oct 12 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-131620-
/O.CON.KGRB.FL.W.0028.000000T0000Z-181016T1500Z/
/MCAW3.1.ER.181012T1415Z.181014T0000Z.181015T2100Z.NO/
821 PM CDT Fri Oct 12 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Friday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 16.0 feet by
Saturday evening. The river will fall below flood stage Monday
afternoon.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$707
WGUS83 KGRB 131521
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1021 AM CDT Sat Oct 13 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-140621-
/O.EXT.KGRB.FL.W.0028.000000T0000Z-181016T1800Z/
/MCAW3.1.ER.181012T1415Z.181014T0000Z.181016T0000Z.NO/
1021 AM CDT Sat Oct 13 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 AM Saturday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.9 feet by this
evening. The river will fall below flood stage Monday evening.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$821
WGUS83 KGRB 140111
FLSGRB
Flood Statement
National Weather Service Green Bay WI
811 PM CDT Sat Oct 13 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-141611-
/O.EXT.KGRB.FL.W.0028.000000T0000Z-181016T1500Z/
/MCAW3.1.ER.181012T1415Z.181013T2215Z.181015T2100Z.NO/
811 PM CDT Sat Oct 13 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Saturday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
Monday afternoon.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$126
WGUS83 KGRB 141602
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1102 AM CDT Sun Oct 14 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-150702-
/O.EXT.KGRB.FL.W.0028.000000T0000Z-181016T1800Z/
/MCAW3.1.ER.181012T1415Z.181013T2215Z.181016T0000Z.NO/
1102 AM CDT Sun Oct 14 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Sunday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow evening.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$768
WGUS83 KGRB 150156
FLSGRB
Flood Statement
National Weather Service Green Bay WI
856 PM CDT Sun Oct 14 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-151656-
/O.EXT.KGRB.FL.W.0028.000000T0000Z-181016T1500Z/
/MCAW3.1.ER.181012T1415Z.181013T2215Z.181015T2100Z.NO/
856 PM CDT Sun Oct 14 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Sunday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
late Monday afternoon.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gage and there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$638
WGUS83 KGRB 151451
FLSGRB
Flood Statement
National Weather Service Green Bay WI
951 AM CDT Mon Oct 15 2018
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-160549-
/O.EXT.KGRB.FL.W.0028.000000T0000Z-181016T1400Z/
/MCAW3.1.ER.181012T1415Z.181013T2215Z.181015T2000Z.NO/
951 AM CDT Mon Oct 15 2018
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 AM Monday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
late this afternoon.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gage and there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$815
WGUS83 KGRB 160030
FLSGRB
Flood Statement
National Weather Service Green Bay WI
730 PM CDT Mon Oct 15 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister AFFECTING Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC075-MIC109-160100-
/O.CAN.KGRB.FL.W.0028.000000T0000Z-181016T1400Z/
/MCAW3.1.ER.181012T1415Z.181013T2215Z.181015T1941Z.NO/
730 PM CDT Mon Oct 15 2018
The Flood Warning is cancelled for
The Menominee River near McAllister.
* At 6:15 PM Monday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Forecast...the river will continue to fall to 13.8 feet by
Wednesday morning.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gage and there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Oct 12, 6:49 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Oct 12, 6:49 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 649 AM CDT Fri Oct 12 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 303 AM CDT Fri Oct 12 2018 Continued quiet conditions through the short-term portion of the forecast. The main concerns will be elevated rivers levels along with much colder temperatures and associated frost/freeze potential. Today through Saturday: Mainly dry conditions expected across the area through this time period with much cooler conditions in place. Cloud cover will likely linger through much of the day across the CWA as an upper level trough swings through the area; however, lack of deeper moisture will keep the area dry outside of maybe a few sprinkles. Tonight into Saturday morning, a surface ridge and slowly increasing upper-level heights will slide into the area, bringing lighter winds along with clearing skies. This will allow temperatures too drop more than Thursday night, bringing widespread frost potential and the potential for a widespread freeze. Will likely need antoher frost/freeze headline for the Fox Valley. By Saturday afternoon, a low pressure system will approach the Western Great Lakes region, while generally staying along the Canadian/US border. This low will also drag an associated cold front through MN into far western WI by late Saturday afternoon. The main impact will be increasing cloud cover from the west along with some light rain showers possible over central and north- central WI. Again, not expecting heavy rainfall, but main just a few scattered rain showers. Highs will warm from the mid 30s and low 40s today to the 40s and low 50s for Saturday. Overnight lows will drop into the 20s and low 30s for much of the area tonight. .LONG TERM...Saturday Night Through Thursday Issued at 303 AM CDT Fri Oct 12 2018 The latest medium range models continue to advertise a cool pattern across the western Great Lakes through the middle of next week. Fast moving clippers will likely impact the region at times, but precip amounts should also remain below normal. Continued to use a blend of the ecmwf/gfs for this forecast. Saturday night through Sunday night...A reinforcing cold front will slide east across the region on Saturday night. Moisture is limited, but the front will provide a small chance of showers on Saturday night, and possibly into Sunday morning along the lakeshore. Its possible that a few flakes could work in with any showers north of the Fox Valley. Another surge of colder air will move in behind the front for Sunday and Sunday night. Though should see at least partial sunshine on Sunday, a trailing shortwave and sharpening cyclonic flow will push clouds back into north-central WI on Sunday afternoon into Sunday night. Scattered light snow showers or flurries look possible within this cloud mass, particularly in the snow belt region. Rest of the forecast...A few snow showers could linger across the snow belt on Monday morning. Otherwise, partly cloudy and cool conditions will persist on Monday. The next front will bring a small chance of precip on Tuesday along with another push of cold air. Then warmer air starts to return by next Thursday. && .AVIATION...for 12Z TAF Issuance Issued at 649 AM CDT Fri Oct 12 2018 Generally expecting VFR conditions through much of this TAF period; however, there could be a few MVFR ceilings over the western TAF sites this morning. Winds will be much lighter through this TAF period as well. && .GRB WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM CDT this morning for WIZ038>040-045- 048>050. && SHORT TERM.....Cooley LONG TERM......MPC AVIATION.......Cooley
Hazardous weather outlook, Oct 12, 8:25 AM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 825 AM CDT Fri Oct 12 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131330- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 825 AM CDT Fri Oct 12 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Due to recent heavy rainfall, several rivers remain above bankfull and a few have reached minor flood stage. Low temperatures are forecast to fall into the upper 20s to middle 30s over the Fox Valley and lakeshore areas tonight. Temperatures this cold will result in a frost or freeze, and damage to cold sensitive plants. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Several rivers will remain above bankfull through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon or tonight. LMZ521-522-541>543-131330- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 825 AM CDT Fri Oct 12 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Conditions hazardous to small craft may occur Saturday afternoon and Saturday night. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:52 PM CDT | Freeze Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 2 more | 18 hr |
| Oct 12, 3:50 PM CDT | Small Craft Advisory | GRB | 39 hr |
Nearby
River Flood Warnings in Wisconsin, 2018River Flood Warnings in Michigan, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.